Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

What does this mean? Someone wrote it on facebook. I am on antidepressents so wanted to know what it ment


Persons on medium to high doses of antidepressants cannot have spiritual experiences!!!

Answer Question
 
mommy5409

Asked by mommy5409 at 12:14 AM on Jul. 7, 2013 in Health

Level 25 (22,258 Credits)
Answers (13)
  • Ummm you do realize not everything they write on the internet is true right?
    Michigan-Mom74

    Answer by Michigan-Mom74 at 12:17 AM on Jul. 7, 2013

  • Someone talking out of their ass!

    It means nothing!
    PMSMom10

    Answer by PMSMom10 at 12:18 AM on Jul. 7, 2013

  • I have been on antidepressants plus a mood stabilizers. Granted I never talked to God on a one on basis, but I am pretty sure folks can have spiritual experiences.
    Michigan-Mom74

    Answer by Michigan-Mom74 at 12:19 AM on Jul. 7, 2013

  • That's all subjective to the individual in touch with their spirituality.
    Izsarejman

    Answer by Izsarejman at 12:22 AM on Jul. 7, 2013

  • It means that the person posting feels that antidepressants block receptors in the brain that are some how connected to perceiving a spiritual experience.
    It means they feel that no one should be on antidepressants because it blocks spirituality IN THEIR OPINION.
    There is no study that could have been conducted to come to this conclusion.
    In other words this is their own personal prejudice.
    Dardenella

    Answer by Dardenella at 12:22 AM on Jul. 7, 2013

  • ya I know this is a guy that used to go to our church
    mommy5409

    Comment by mommy5409 (original poster) at 12:23 AM on Jul. 7, 2013

  • It means nothing. It wasn't worth the time it took you to read it. I am a very spiritual person, and I've been on antidepressants almost continuously for twenty years or more. It's just an uneducated generalization posted by someone who doesn't know what he or she is talking about. Don't give it another thought.
    Ballad

    Answer by Ballad at 12:43 AM on Jul. 7, 2013

  • It means NOTHING. Ignore.
    gdiamante

    Answer by gdiamante at 12:49 AM on Jul. 7, 2013

  • He's probably on bath salts.
    Ignore.
    PartyGalAnne

    Answer by PartyGalAnne at 12:55 AM on Jul. 7, 2013

  • It means nothing except that your friend is an idiot that doesn't have enough sense to keep his idiocy to himself. That's it.
    wendythewriter

    Answer by wendythewriter at 7:22 AM on Jul. 7, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.